Erectile Dysfunction pills may cause color blindness

0

A little pill which is blue in color and has been creating a major problem for men and that is colored vision. The drugs which are used for an erectile dysfunction may be leading for the pronged dysfunction of the retina and a new case study on Friday has said.

Sildenafil which has also been known as Viagra is an easily available medication for men has been releasing a report which notes that the men who are undergoing the illness.

The authors of this study has reported that the patients have been experiencing a blurred vision, color-vision disturbance and the sensitivity of light including the color blindness after taking a recommended highest dose of the drug which had been developed initially for the treatment of blood pressure.

A lot of the men, there is another side effects which is going to be mild and temporary after the Sildenafil as per the authors of this study. Though, they also highlighted that the eye and vision problem might be encountered only in a very few number of people.

In as many as 17 reports have been included in this study, all the men had still been experiencing these side-effects as they had arrived at their clinic in 1 or 2 days after this drug.

For a few, these symptoms had required 21 days for clearing up although earlier in case studies, the vision of the patients have been found to be changed forever.

The experts have said that there might be a bit of permanent damage to vision. A man had begun to see red after he had taken a higher dose of the medication of an ED.

Leave A Reply

Your email address will not be published.